# SDR HALA9900165

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HNL - FLT 528 - SMOKE COMING FROM BEHIND LANDING LIGHT SWITCHES.  SMOKE STARTED WHEN LIGHTS SWITCHED OFF AFTER LANDING.  PULLED C/B K14, 15, AND L14, 15 SMOKE STOPPED.  REMOVED AND REPLACED LEFT LANDING LIGHT TOGGLE SWITCH OPS CHECK GOOD. CONDTION AND SECURITY CHECK GOOD.  (M)
